# SDR HNAA2014050200143

- Difficulty date: May 2, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 47,161 hours, 55,957 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Low
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC VOLTS DROP TO 110, DURING BOTH PROPELLER DEICE CHECKS, GROUND RAN AC, PROPELLER HEAT OPS CHECKED GOOD IAW MM 30-61 00. R & R BOTH GCU`S AND RELAY 2421 FOR PRECAUTION.
